# SDR ABXA9800455

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47760
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 840534
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT, GEAR DOOR OPEN LIGHT ILLUMINATED WITH RIGHT HYDRAULIC PUMP IN HIGH MODE.  LIGHT WENT OUT FOR 10 MINUTES THEN ILLUMINATED WITH PUMPS IN HIGH.  RECYCLED GEAR AND PERFORMED UPLATCH CHECK SATISFACTORILY.  ADJUSTED LEFT MAIN LANDING GEAR DOOR POSITION SENSOR IAW DC9 SMM 32-60-03.
